# SDR 98ZZZX4253

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6164G
- Make and model: Cessna 150K
- Aircraft serial: 15071664
- Engine: Cont O200A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 653012
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INCH RADIAL CRACK WAS FOUND DURING ENGINE MAJOR OVERHAUL MAGNAFLUX INSPECTION.  CRACKS WERE FOUND BEHIND PROPELLER FLANGE ON THE CRANKSHAFT.  ENGINE POSSIBLY HAD A PROPELLER STRIKE AND WAS NOT RECORDED.  SUBMITTER STATED ALL PILOTS AND OPERATORS NEED TO REPORT THESE INCIDENTS.
